# SDR UPS99829635

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, F/O SLIDE WINDOW WILL ONY OPEN INTERMITTENTLY.  ADJUSTED F/O CLEARVIEW WINDOW PER MM 56-10-03, OPS CHECK GOOD.
